Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalisation of Bellman's Lemma

Author: B. Viswanatham
Journal: Proc. Amer. Math. Soc. 14 (1963), 15-18
MSC: Primary 34.04
MathSciNet review: 0142811
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, London, 1953. MR 0061235 (15:794b)
  • [2] I. Bihari, A generalisation of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1956), 81-94. MR 0079154 (18:38c)
  • [3] C. E. Langenhop, Bounds on the norm of a solution of a general differential equation, Proc. Amer. Math. Soc. 11 (1960), 795-799. MR 0121522 (22:12260)
  • [4] E. A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955, pp. 8-9. MR 0069338 (16:1022b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society